VOL. 34 · NO. 3 | 1982
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 34 (3), (1982)
No abstract available
Articles
Takao Fujita
Tohoku Math. J. (2) 34 (3), 319-341, (1982) DOI: 10.2748/tmj/1178229197
KEYWORDS: 14D20
No abstract available
Nobuo Tsuchiya
Tohoku Math. J. (2) 34 (3), 343-365, (1982) DOI: 10.2748/tmj/1178229198
KEYWORDS: 57R30, 57R32
No abstract available
Nozomu Mochizuki
Tohoku Math. J. (2) 34 (3), 367-372, (1982) DOI: 10.2748/tmj/1178229199
KEYWORDS: 32A35‎, 30D55
No abstract available
Kenichi Iyanaga
Tohoku Math. J. (2) 34 (3), 373-388, (1982) DOI: 10.2748/tmj/1178229200
KEYWORDS: 10C30, 10E05, 12A50
No abstract available
Franco Cazzaniga, Christopher Meaney
Tohoku Math. J. (2) 34 (3), 389-406, (1982) DOI: 10.2748/tmj/1178229201
KEYWORDS: 42C15, 33A65
No abstract available
Hiroaki Morimoto
Tohoku Math. J. (2) 34 (3), 407-416, (1982) DOI: 10.2748/tmj/1178229202
KEYWORDS: 60G40, 60G44
No abstract available
Gen-ichi Oshikiri
Tohoku Math. J. (2) 34 (3), 417-424, (1982) DOI: 10.2748/tmj/1178229203
KEYWORDS: 53C12, 53A10, 57R30
No abstract available
Manfredo P. do Carmo, Marcos Dajczer
Tohoku Math. J. (2) 34 (3), 425-435, (1982) DOI: 10.2748/tmj/1178229204
KEYWORDS: 53A10
No abstract available
Fumihiro Satō
Tohoku Math. J. (2) 34 (3), 437-483, (1982) DOI: 10.2748/tmj/1178229205
KEYWORDS: 12A70, 10C15, 10D24, 10H10
No abstract available
Back Matter
Tohoku Math. J. (2) 34 (3), (1982)
No abstract available
Back to Top